Complex interpolation of -spaces

Denny Ivanal Hakim, Shohei Nakamura, Yoshihiro Sawano, Takuya Sobukawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The upper and lower complex interpolation of (Formula presented.)-spaces and (Formula presented.)-spaces are considered. When (Formula presented.), (Formula presented.) and u are finite, we prove that (Formula presented.). Otherwise, the space (Formula presented.) is a closed subspace of (Formula presented.). We also establish interpolation results of certain closed subspaces of (Formula presented.)-spaces and (Formula presented.)-spaces, which are the closure of linear subspaces satisfying the lattice condition.

Original languageEnglish
Pages (from-to)1-22
Number of pages22
JournalComplex Variables and Elliptic Equations
DOIs
Publication statusAccepted/In press - 2017 Jul 11

Fingerprint

Complex Interpolation
Interpolation
Subspace
Closed
Closure
Interpolate

Keywords

  • (Formula presented.) spaces
  • complex interpolation

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

Complex interpolation of -spaces. / Hakim, Denny Ivanal; Nakamura, Shohei; Sawano, Yoshihiro; Sobukawa, Takuya.

In: Complex Variables and Elliptic Equations, 11.07.2017, p. 1-22.

Research output: Contribution to journalArticle

Hakim, Denny Ivanal ; Nakamura, Shohei ; Sawano, Yoshihiro ; Sobukawa, Takuya. / Complex interpolation of -spaces. In: Complex Variables and Elliptic Equations. 2017 ; pp. 1-22.
@article{5a0f1f42da44460ba85127165ba03378,
title = "Complex interpolation of -spaces",
abstract = "The upper and lower complex interpolation of (Formula presented.)-spaces and (Formula presented.)-spaces are considered. When (Formula presented.), (Formula presented.) and u are finite, we prove that (Formula presented.). Otherwise, the space (Formula presented.) is a closed subspace of (Formula presented.). We also establish interpolation results of certain closed subspaces of (Formula presented.)-spaces and (Formula presented.)-spaces, which are the closure of linear subspaces satisfying the lattice condition.",
keywords = "(Formula presented.) spaces, complex interpolation",
author = "Hakim, {Denny Ivanal} and Shohei Nakamura and Yoshihiro Sawano and Takuya Sobukawa",
year = "2017",
month = "7",
day = "11",
doi = "10.1080/17476933.2017.1327954",
language = "English",
pages = "1--22",
journal = "Complex Variables and Elliptic Equations",
issn = "1747-6933",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Complex interpolation of -spaces

AU - Hakim, Denny Ivanal

AU - Nakamura, Shohei

AU - Sawano, Yoshihiro

AU - Sobukawa, Takuya

PY - 2017/7/11

Y1 - 2017/7/11

N2 - The upper and lower complex interpolation of (Formula presented.)-spaces and (Formula presented.)-spaces are considered. When (Formula presented.), (Formula presented.) and u are finite, we prove that (Formula presented.). Otherwise, the space (Formula presented.) is a closed subspace of (Formula presented.). We also establish interpolation results of certain closed subspaces of (Formula presented.)-spaces and (Formula presented.)-spaces, which are the closure of linear subspaces satisfying the lattice condition.

AB - The upper and lower complex interpolation of (Formula presented.)-spaces and (Formula presented.)-spaces are considered. When (Formula presented.), (Formula presented.) and u are finite, we prove that (Formula presented.). Otherwise, the space (Formula presented.) is a closed subspace of (Formula presented.). We also establish interpolation results of certain closed subspaces of (Formula presented.)-spaces and (Formula presented.)-spaces, which are the closure of linear subspaces satisfying the lattice condition.

KW - (Formula presented.) spaces

KW - complex interpolation

UR - http://www.scopus.com/inward/record.url?scp=85023177677&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85023177677&partnerID=8YFLogxK

U2 - 10.1080/17476933.2017.1327954

DO - 10.1080/17476933.2017.1327954

M3 - Article

SP - 1

EP - 22

JO - Complex Variables and Elliptic Equations

JF - Complex Variables and Elliptic Equations

SN - 1747-6933

ER -